Stephen J. Schueler, M.D.

Overview

Going to Take an Overdose and Both Legs Swollen 10 Causes

The freeMD virtual doctor has found 10 conditions that can cause Going to Take an Overdose and Both Legs Swollen.

Mouse over to view each condition's most common symptoms

There is 1 common condition that can cause Going to Take an Overdose and Both Legs Swollen.
  1. Premenstrual Syndrome
There is 1 somewhat common condition that can cause Going to Take an Overdose and Both Legs Swollen.
  1. Drug Side Effect
There are 5 uncommon conditions that can cause Going to Take an Overdose and Both Legs Swollen.
  1. Anorexia Nervosa
  2. Cirrhosis
  3. Hashimoto's Thyroiditis
  4. Hypothyroidism
  5. Thyroiditis
There are 3 rare conditions that can cause Going to Take an Overdose and Both Legs Swollen.
  1. Beriberi
  2. End Stage Renal Disease
  3. Hemochromatosis

Last Updated: Dec 17, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.